2019
Том 71
№ 8

All Issues

Britov N. A.

Articles: 2
Article (Russian)

Local estimates of solutions of the stationary two-dimensional first boundary-value problem of magnetohydrodynamics

Britov N. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1996. - 48, № 8. - pp. 1037-1046

For solutions of a two-dimensional first boundary-value problem of magnetohydrodynamics, we obtaina priori asymptotic (for high Hartmann numbers) estimates of components of the velocity of a liquid and the stream function in the interior of the flow in spaces of continuous functions.

Article (Russian)

On the triviality condition for the kernel of the linearized first boundary-value problem for a system of equations of magnetic hydrodynamics

Britov N. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1995. - 47, № 2. - pp. 168–173

The first boundary-value problem for a system of equations of magnetic hydrodynamics in a cylinder of infinite length with ideally conducting surface is considered under conditions in the case where it has a two-dimensional solution. Sufficient conditions are obtained for the problem linearized in the neighborhood of this solution to have the trivial solution.